# SDR NSVA2011078

- Difficulty date: April 9, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 39,968 hours, 46,524 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Defective
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7798 HPN IAD RETURNED TO HPN DUE TO THE DEICE TIMER LIGHT ILLUMINATING, THE WX DID NOT PERMIT THE FLIGHT TO CONTINUE TO IAD.  REPLACED RT I/B WING LEADING EDGE DUE TO 3" BUBBLE IN BOOT, TAIL DEICE VALVE AND INSTALLED NEW PRESSURE SWITCH FOR TAIL.
